# SDR YENA20130220046

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 19,151 hours, 11,806 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 900023402PR
- Part serial: 0947
- Condition: Failed
- Location: Nr 2
- Part time: 1,178 hours, 709 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1108 RDU-JFK, DURING T/O AND CLIMB, BRAKE OVERHEAT OCCURRED LEFT INBOARD BRK (IB) REACHED APPROX 650 DEGREES TEMP PRIOR TO QRH PROCEDURE TO COOL.  REMOVED AND REPLACED NR 2 BRAKE ASSY IAW AMM 32-49-11.  OPS CHECK GOOD.
